# SDR AALA202407308199

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 41,479 hours, 17,623 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dislodged
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT SERVICE DOOR HAS A PIN STICKING OUT FROM BEHIND SLIDECOVER. INSTALLED SLIDE PIN. PER AMM 25-66-01.
